2-year-old Oregon girl overdoses on fentanyl
The toddler was revived by first responders who administered the opioid-reversing medicine Narcan.
The toddler was revived by first responders who administered the opioid-reversing medicine Narcan.

A 2-year-old girl in Beaverton, Oregon overdosed on fentanyl on Monday afternoon and was revived by first responders who administered the opioid-reversing medicine Narcan.
According to KATU2, Beaverton Police responded to a call shortly after 3 pm in regards to an overdose near 22nd Avenue and Hyland Park Court.
Loading this lets Rumble set cookies and collect data.
View on RumbleWhen police arrived, officials said, the toddler was not breathing and had no pulse.
First responders began CPR on arrival and administered at least two doses of Narcan, after which the girl regained consciousness.
According to KGW8, the girl was taken to the hospital after being revived.
"The concern that we have at this time is that the pill format that the fentanyl was in is obviously something that came across to the 2-year-old as edible," Matt Henderson with the Beaverton Police Department said, according to KOIN6. "Fentanyl can be disguised in anything — it can be disguised in something that looks like an over-the-counter medication, something that looks like a prescription pill or even candy."
Libby’s Desk
Commentary and must-reads from Libby’s desk, straight to your inbox.
TPM Newsletter
The Post Millennial’s top stories, delivered to your inbox.


